# SDR MALA080226

- Difficulty date: December 28, 2008
- Submitted: January 10, 2009
- Operation: Air carrier
- Aircraft: N456XJ
- Make and model: Saab 340B
- Aircraft serial: 456
- Aircraft time: 23,007 hours, 25,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTING FLOOR PROXIMITY LIGHT 42LN INOP. REMOVED AND REPLACED LIGHT ASSY PN 6636-2 IAW AMM 33-50-20.  OPS CHECK GOOD.
